Homogeneous Ideal Decompositions in General Graded Rings with ACC.
Mathematische Annalen, Tome 181 (1969), pp. 103-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__181_161820,
author = {E.M. STROHMEIER},
title = {Homogeneous {Ideal} {Decompositions} in {General} {Graded} {Rings} with {ACC.}},
journal = {Mathematische Annalen},
pages = {103--108},
year = {1969},
volume = {181},
zbl = {0164.34701},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__181_161820/}
}
E.M. STROHMEIER. Homogeneous Ideal Decompositions in General Graded Rings with ACC.. Mathematische Annalen, Tome 181 (1969), pp. 103-108. http://geodesic.mathdoc.fr/item/MAN_1969__181_161820/